My name is Kamran and I am 22 years old male. Few months ago I noticed two small round white dry spots on my penis head located at each side. These patches were so light and barely visible that I couldn't notice them in light but when I had to pee in dark, I could barely see them. Anyway I worried for a while but after few days I thought it was no big deal and just forgot about them. But today I noticed three white dry spots (2 round while other irregular) on the shaft of my penis which freaked me out. These new spots are clearly visible in dark even in light and are more solid and clearly visible than the previous spots which I noticed few months ago. But one thing I noticed is that when I put some water on affected areas of my penis and rub it for a while, The spots gradually dissapear and are no more visible to eye. But after sometime when the water dries when I dry my penis with a cloth, The white dry spots become visible once again thereby making me sad and worried. I dont know what it is and what caused these spots on my penis? I'm so much tensed and worried about it.
I need your help sir, What should I do for these dry white spots on my penis to go away completely. Is this a fungal infection that caused these spots which I noticed on my penis today? If yes then which anti-fungal cream should I use for its therapy? By the way I've anti-fungal cream "Hydrozole" which contains Hydrocortisone 1% w/w and Clotrimazole 1% w/w. Should I use Hydrozole on affected areas of my penis if the spots on my penis are due to fungal infection? If not then is it worth diagnosis by a dermatologist?
Please help me sir, I will be eagerly waiting for your reply!
These white spots can be due to vitiligo,lichen sclerosus especially if there are some hemorrhagic areas or blisters or candida if a membrane is present that can be wiped away. . Keep the area dry, wear loose fitting clothes, and change undergarments at least twice a day. Most cases of fungal infection respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine,ketaconazole and clotrimazole. You can consult a pharmacist and get any cream or lotion containing these ingredients.
If the symptoms persist then please get an evaluation done from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.